Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Had sinus infection. Having dizziness, burning tongue with sores. What could this be?

I had a sinus infection and finished my antibotic roughly week before Thanksgiving. (I get rough 5-7 sinus infections a year). I still had some nasual drainage, but no color. Last Tues & Wed stayed home from work due to the Cold type Flu . Wed, I felt as if I were drunk, and was afraid to drive anywhere. I did return back to work on Thursday. I ve still have to blow my nose couple times a hour. On Sunday was feeling great, then mid afternoon while shopping got dizzy, felt like going to pass out, and felt as if I was drunk. My husband drove me home, slept for couple hours, not felt it the dizzy again. I also, have been have a burning tongue , with a few sores since the Wed after Thanksgiving. Any suggestions of what this could be. I m 48, weight about 170, white female that lives in central Illinois.
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
you should take ayurvedic tretment
Mahalaxmi vilas ras vati (gold preparation)
setopaladi churan 1tsp twice a day
Haridra khand 1tsp twice a day for 10 days
Answered: Fri, 9 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor